# SDR CALA2017061901915

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,156 hours, 21,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LEFT SEATS ROW 15 TO 21 INOP. REPLACED THE FUSE IN THE EMERGENCY BATTERY PACK LOCATED BEHIND THE DADO PANEL BELOW AND JUST FORWARD OF THE LEFT FWD OVERWING ESCAPE HATCH. OPS CHECK GOOD.
